publication . Article . 2018

Iatrogenic Takotsubo Cardiomyopathy Secondary to Norepinephrine by Continuous Infusion for Shock

Vieira, Alfredo; Batista, Bárbara; de Abreu, Tiago Tribolet;
Open Access English
  • Published: 01 Jul 2018 Journal: volume 5, issue 7issn: 2284-2594, eissn: 2284-2594, Copyright policy
  • Publisher: SMC MEDIA SRL
Abstract
Takotsubo cardiomyopathy is a condition characterized by transient left ventricular systolic and diastolic dysfunction, with a possible direct causal role of catecholamine in its pathophysiology. We present a case of a woman with shock and adrenal insufficiency in whom Takotsubo cardiomyopathy developed after treatment with norepinephrine. This case confirms the direct causal role of catecholamine in the pathophysiology of Takotsubo cardiomyopathy. An 82-year-old woman presented with asthenia, anorexia, nausea and abdominal pain. The patient had been on chronic corticosteroid therapy until 3 months before, when she underwent abdominal surgery and corticosteroids...
Subjects
free text keywords: norepinephrine, adrenal insufficiency, R, vasoconstrictor agents, Takotsubo cardiomyopathy, Shock, Medicine, Articles, vasoactive agents
Powered by OpenAIRE Open Research Graph
Any information missing or wrong?Report an Issue
publication . Article . 2018

Iatrogenic Takotsubo Cardiomyopathy Secondary to Norepinephrine by Continuous Infusion for Shock

Vieira, Alfredo; Batista, Bárbara; de Abreu, Tiago Tribolet;